The aim of this paper is to describe the structure of Fano bundles in dimension ≥ 4.
Fano bundles and splitting theorems in projective spaces and quadrics / V. ANCONA; PETERNELL T.; WISNIEWSKI J. A.. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - STAMPA. - 163:(1994), pp. 17-41. [10.2140/pjm.1994.163.17]
Fano bundles and splitting theorems in projective spaces and quadrics
ANCONA, VINCENZO;
1994
Abstract
The aim of this paper is to describe the structure of Fano bundles in dimension ≥ 4.File in questo prodotto:
Non ci sono file associati a questo prodotto.
I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.